Новицкий Игорь Михайлович

ведущий научный сотрудник
E-mail:  novim@iam.khv.ru











I.M. Novitskii, A Kernel Smoothing Method for General Integral Equations, Дальневост. матем. журн., 12:2 (2012), 255-261.
full text, pdf 136 kb

I.M. Novitskii, Kernels of Integral Equations Can Be Boundedly Infinitely Differentiable on $\mathbb{R}^2$. In: Proceedings of 2011 World Congress on Engineering and Technology - CET 2011, IEEE Press, 2011, Vol. 2, P. 789-792 (Ei Compendex, ISTP).
full text, pdf 334 kb

Новицкий И.М. О спектре карлемановских интегральных операторов. XXXV Дальневосточная математическая школа-семинар имени академика Е.В. Золотова, 31 авг. - 5 сент. 2010 г., Владивосток: сб. докл. [Электронный ресурс]. - Владивосток: ИАПУ ДВО РАН, 2010. С. 129-135.)
full text, pdf 364 kb

I.M. Novitskii, Integral operators with infinitely smooth bi-Carleman kernels of Mercer type, Int. Electron. J. Pure Appl. Math., Vol. 2, No. 1 (2010), 43-73.
full text, pdf 288 kb

I.M. Novitskii, Simultaneous integral representability by infinitely smooth kernels with application to integral equations, Int. J. Pure Appl. Math., Vol. 56, No. 2 (2009), 265-280.
full text, pdf 162 kb

I.M. Novitskii, Integral representations of unbounded operators by infinitely smooth bi-Carleman kernels, Int. J. Pure Appl. Math., Vol. 54, No. 3 (2009), 359-374.
full text, pdf 158 kb

I.M. Novitskii. Unitary equivalence to integral operators and an application, Int. J. Pure Appl. Math., Vol. 50, No. 2 (2009), 295-300.
full text, pdf 115 kb

И.М. Новицкий. О сходимости полиномиальных рядов Фредгольма
[I.M. Novitskii. On the convergence of polynomial Fredholm series].
Дальневосточный математический журнал. 2009. Т. 9, № 1-2. C. 131-139.
full text, pdf 163 kb
english version, full text, pdf 118 kb

I.M. Novitskii, Integral representations of unbounded operators by infinitely smooth kernels, Cent. Eur. J. Math., Vol. 3, No. 4 (2005), 654-665.
full text, pdf 118 kb

И.М. Новицкий. Формулы Фредгольма для ядер, линейных относительно параметра
[I.M. Novitskii. Fredholm formulae for kernels which are linear with respect to parameter]. Дальневосточный математический журнал. 2002. Т. 3, № 2. С. 173-194.
full text, pdf 245 kb

И.М. Новицкий. О минорах Фредгольма для вполне непрерывных операторов
[I.M. Novitskii. Fredholm minors for completely continuous operators].
Дальневосточный математический сборник. Владивосток: Дальнаука, 1999. Вып. 7. С. 103-122.
full text, pdf 321 kb

И.М. Новицкий. Обобщение теоремы Мерсера на неограниченные операторы
[Extensions of the Mercer theorem to unbounded operators].
Дальневосточный математический сборник. Владивосток: Дальнаука, 1999. Вып. 7. С. 123-132 (соавтор М.А. Романов).
full text, pdf 241 kb

I.M. Novitskii. A note on integral representations of linear operators. Integral Equations Operator Theory. 1999. V. 35, No. 1. P. 93-104.
full text, pdf 121 kb



MathSciNet Reviews


В.Б. Коротков Введение в алгебраическую теорию интегральных операторов. Владивосток: ДВО РАН, 2000. 79 с. ISBN 5-7442-0827-5.
pdf 579 kb